# SDR ASAA2017121222886

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 36,012 hours, 10,882 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT LIGHT ILLUMINATED IN FLIGHT.  GROUNDED - YES. ACCOMPLISHED QRH PROCEDURE. WINDOW HEAT LIGHT EXTINGUISHED.
